On a geometric property of Lemniscates.
Aequationes mathematicae, Tome 17 (1978), pp. 344-347
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1978__17_136753,
author = {J.S. Hwang and Paul Erd\"os},
title = {On a geometric property of {Lemniscates.}},
journal = {Aequationes mathematicae},
pages = {344--347},
year = {1978},
volume = {17},
zbl = {0383.30001},
url = {http://geodesic.mathdoc.fr/item/AM2_1978__17_136753/}
}
J.S. Hwang; Paul Erdös. On a geometric property of Lemniscates.. Aequationes mathematicae, Tome 17 (1978), pp. 344-347. http://geodesic.mathdoc.fr/item/AM2_1978__17_136753/